Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe cough. On inhaler for asthma. Increased allergies. Cure?

Hi, I'm coughing a lot and am experiencing asthma, before the last few weeks, I haven't used an inhaler for a few years. There is mucus when I cough. I also have allergies to animals, and have had a new dog for the last 8 months, but the cough only started in the last month. When I blow my nose I have a whitish mucus. I'm needing the inhaler a few times a day, and in the middle of the night.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
YOU CAN HAVE ANY ALLERGY AT ANY TIME WITH ANY SUBATANCE
YOU CAN DIAGNOE IT BY ALLERGY TESTBUT YOU CAN USE MONTAIR FX(CMBINATION OF MONTELUCAST AND FEXOFENADINE 120
SYP ASCORIL 1 TSF BDSYP TOSSEX 1 TSF BD
SYP GELUSI 2 TSF BD
NEOMYCIN H EYE OINTMENT IN NOSE BD
DO FOR 3 WEEK YOU WILL BE FINE
AFTER TOU ARE RELIVED YOU CAN GO FOR ALLERGY TESTS T DIAGNOSE THE CAUSE OF ALLERGIES
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor